# SDR UPS07849209

- Difficulty date: February 13, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- Aircraft time: 67,075 hours, 27,839 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LT WING CENTER LEADING EDGE UPPER RIB CRACKED AT XFS 366.  STOP DRILLED CRACK AT LEFT WING L/E AT STA XFS 366 IAW SRM 57-02-00 FIG 2.  FABRICATED AND INSTALLED REPAIR DOUBLER ON LEFT CENTER L/E AT STA XFS 366 IAW SRM 57-02-00 AND SRM 51-01-20D.
